Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Koh05d]  Some Logical Metatheorems with Applications in Functional Analysis

Koh:03 (Article)
Author(s)Kohlenbach, Ulrich
Title« Some Logical Metatheorems with Applications in Functional Analysis »
JournalTrans. Amer. Math. Soc.
Volume357
Page(s)89--128
Year2005

BibTeX code
@article{Koh:03,
  volume = 357,
  author = {Kohlenbach, Ulrich},
  title = {{S}ome {L}ogical {M}etatheorems with {A}pplications in {F}unctional
           {A}nalysis},
  journal = {Trans. Amer. Math. Soc.},
  pages = {89--128},
  year = 2005,
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!